Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

A unified presentation of certain classical polynomials


Authors: H. M. Srivastava and J. P. Singhal
Journal: Math. Comp. 26 (1972), 969-975
MSC: Primary 33A65
DOI: https://doi.org/10.1090/S0025-5718-1972-0313560-7
MathSciNet review: 0313560
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper attempts to present a unified treatment of the classical orthogonal polynomials, viz. Jacobi, Laguerre and Hermite polynomials, and their generalizations introduced from time to time. The results obtained here include a number of linear, bilinear and bilateral generating functions and operational formulas for the polynomials $ \{ T_n^{(\alpha ,\beta )}(x,a,b,c,d,p,r)\vert n = 0,1,2, \cdots \} $, defined by Eq. (3) below.*


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A65

Retrieve articles in all journals with MSC: 33A65


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1972-0313560-7
Keywords: Linear, bilinear and bilateral generating functions, orthogonal polynomials, Jacobi polynomials, Laguerre polynomials, Hermite polynomials, operational formulas, Bessel polynomials, Lagrange's theorem, Gegenbauer polynomials, Leibniz' rule, Taylor's theorem
Article copyright: © Copyright 1972 American Mathematical Society